RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ayupov, Shavkat Abdullaevich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 36
Presentations: 6

Number of views:
This page:2791
Abstract pages:7912
Full texts:3096
References:866
academician of Academy of Sciences of Republic of Uzbekistan
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person15220
https://scholar.google.com/citations?user=TFADdoEAAAAJ&hl=en
https://zbmath.org/authors/?q=ai:ai:ayupov.sh-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/189145
https://elibrary.ru/author_items.asp?authorid=510336
https://www.scopus.com/authid/detail.url?authorId=35607021500
https://www.researchgate.net/profile/Sh_Ayupov

Publications in Math-Net.Ru
2018
1. Sh. A. Ayupov, T. F. Zhuraev, “On Projectively Inductively Closed Subfunctors of the Functor $P$ of Probability Measures”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 144 (2018),  88–95  mathnet  mathscinet
2. Sh. A. Ayupov, K. K. Kudaybergenov, B. B. Yusupov, “Local and $2$-Local Differentiations of $p$-Filiform Leibniz Algebras”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 144 (2018),  65–73  mathnet  mathscinet
3. Sh. A. Ayupov, F. N. Arzikulov, “2-Local derivations on algebras of matrix-valued functions on a compactum”, Vladikavkaz. Mat. Zh., 20:1 (2018),  38–49  mathnet
2016
4. Sh. A. Ayupov, F. N. Arzikulov, “Reversible AJW-algebras”, Vladikavkaz. Mat. Zh., 18:3 (2016),  15–21  mathnet
2014
5. Sh. A. Ayupov, R. Z. Abdullaev, K. K. Kudaybergenov, “On a certain class of operator algebras and their derivations”, Eurasian Math. J., 5:1 (2014),  82–94  mathnet
2012
6. S. Albeverio, Sh. A. Ayupov, A. A. Rakhimov, R. A. Dadakhodjaev, “Index theory for real factors”, Eurasian Math. J., 3:2 (2012),  12–20  mathnet  mathscinet  zmath
2010
7. S. Albeverio, Sh. A. Ayupov, R. A. Dadakhodjaev, A. A. Rakhimov, “On Jones' index for real $\mathrm W^*$-algebras”, Eurasian Math. J., 1:4 (2010),  5–19  mathnet  mathscinet  zmath
2007
8. Sh. A. Ayupov, K. K. Kudaibergenov, “Derivations of Noncommutative Arens Algebras”, Funktsional. Anal. i Prilozhen., 41:4 (2007),  70–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 41:4 (2007), 303–305  isi  scopus
2005
9. Sh. A. Ayupov, M. A. Berdikulov, “Problems in probability theory on spaces with an order unit”, Vladikavkaz. Mat. Zh., 7:1 (2005),  25–38  mathnet  mathscinet
2004
10. Sh. A. Ayupov, “Real $AW^*$-Algebras of Type I”, Funktsional. Anal. i Prilozhen., 38:4 (2004),  79–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 38:4 (2004), 302–304  isi  scopus
11. S. A. Albeverio, Sh. A. Ayupov, A. Kh. Abduvaitov, “On the coincidence of types of a real $AW^*$-algebra and its complexification”, Izv. RAN. Ser. Mat., 68:5 (2004),  3–12  mathnet  mathscinet  zmath; Izv. Math., 68:5 (2004), 851–860  isi  scopus
12. Sh. A. Ayupov, “Description of Real $AW^*$-Factors of Type I”, Mat. Zametki, 76:3 (2004),  344–349  mathnet  mathscinet  zmath; Math. Notes, 76:3 (2004), 323–328  isi  scopus
13. Sh. A. Ayupov, B. A. Omirov, “The nilpotency properties of the Leibniz algebra $M_n(C)_D$”, Sibirsk. Mat. Zh., 45:3 (2004),  483–496  mathnet  mathscinet  zmath; Siberian Math. J., 45:3 (2004), 399–409  isi
2002
14. Sh. A. Ayupov, “Description of the Real von Neumann Algebras with Abelian Skew-Symmetric Part”, Funktsional. Anal. i Prilozhen., 36:2 (2002),  75–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:2 (2002), 145–147  isi  scopus
15. Sh. A. Ayupov, A. A. Rakhimov, A. Kh. Abduvaitov, “Real $W^*$-Algebras with Abelian Hermitian Part”, Mat. Zametki, 71:3 (2002),  473–476  mathnet  mathscinet  zmath; Math. Notes, 71:3 (2002), 432–435  isi  scopus
2001
16. Sh. A. Ayupov, N. A. Azamov, “Representation of Skew-Hermitian Elements in von Neumann Algebras by Skew Commutators”, Funktsional. Anal. i Prilozhen., 35:3 (2001),  75–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 35:3 (2001), 222–223  isi  scopus
17. Sh. A. Ayupov, B. A. Omirov, “On some classes of nilpotent Leibniz algebras”, Sibirsk. Mat. Zh., 42:1 (2001),  18–29  mathnet  mathscinet  zmath; Siberian Math. J., 42:1 (2001), 15–24  isi
1993
18. Sh. A. Ayupov, N. D. Yadgorov, “Geometry of the state space of modular Jordan algebras”, Izv. RAN. Ser. Mat., 57:6 (1993),  199–211  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:3 (1994), 581–592  isi
1992
19. Sh. A. Ayupov, “On center-valued traces on real operator algebras”, Funktsional. Anal. i Prilozhen., 26:2 (1992),  1–9  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:2 (1992), 77–83  isi
20. Sh. A. Ayupov, A. A. Adizov, V. N. Zhelyabin, “Multiplicative maps of ordered Jordan algebras”, Mat. Zametki, 51:2 (1992),  3–8  mathnet  mathscinet  zmath; Math. Notes, 51:2 (1992), 105–109  isi
1989
21. Sh. A. Ayupov, Sh. M. Usmanov, “Diameters of state spaces of Jordan Banach algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 53:2 (1989),  227–242  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:2 (1990), 229–244
22. Sh. A. Ayupov, “On the existence of a trace on a modular $JW$-factor”, Uspekhi Mat. Nauk, 44:1(265) (1989),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:1 (1989), 231–232  isi
1985
23. Sh. A. Ayupov, “$JW$-factors and antiautomorphisms of von Neumann algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 49:1 (1985),  211–220  mathnet  mathscinet  zmath; Math. USSR-Izv., 26:1 (1986), 201–209
24. Sh. A. Ayupov, “Jordan operator algebras”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 27 (1985),  67–98  mathnet  mathscinet  zmath; J. Soviet Math., 37:6 (1987), 1422–1448
25. Sh. A. Ayupov, V. N. Zhelyabin, “Compatibility of elements in Jordan algebras”, Mat. Zametki, 37:3 (1985),  305–312  mathnet  mathscinet  zmath; Math. Notes, 37:3 (1985), 173–176  isi
1984
26. Sh. A. Ayupov, “Classification of injective $JW$-factors”, Funktsional. Anal. i Prilozhen., 18:3 (1984),  67–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:3 (1984), 234–235  isi
27. Sh. A. Ayupov, “Locally measurable operators for $JW$-algebras and the representation of ordered Jordan algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 48:2 (1984),  211–236  mathnet  mathscinet  zmath; Math. USSR-Izv., 24:2 (1985), 199–220
1983
28. Sh. A. Ayupov, “Types of Jordan algebras of self-adjoint operators and their enveloping von Neumann algebras”, Funktsional. Anal. i Prilozhen., 17:1 (1983),  65–66  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:1 (1983), 50–51  isi
29. Sh. A. Ayupov, “Integration on Jordan algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 47:1 (1983),  3–25  mathnet  mathscinet  zmath; Math. USSR-Izv., 22:1 (1984), 1–21
1982
30. Sh. A. Ayupov, “On the construction of Jordan algebras of selfadjoint operators”, Dokl. Akad. Nauk SSSR, 267:3 (1982),  521–524  mathnet  mathscinet  zmath
31. Sh. A. Ayupov, “Modular Jordan algebras of self-adjoint operators”, TMF, 53:1 (1982),  77–82  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 53:1 (1982), 994–997  isi
1981
32. Sh. A. Ayupov, “Statistical ergodic theorems in Jordan algebras”, Uspekhi Mat. Nauk, 36:6(222) (1981),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:6 (1981), 169–170  isi
33. Š. A. Ajupov, T. A. Sarymsakov, “On homogeneous Markov chains on semifields”, Teor. Veroyatnost. i Primenen., 26:3 (1981),  521–531  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:3 (1982), 510–520  isi
1980
34. Sh. A. Ayupov, “Topological partially ordered Jordan algebras”, Uspekhi Mat. Nauk, 35:3(213) (1980),  138–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 166–169  isi
1979
35. T. A. Sarymsakov, Sh. A. Ayupov, “Partially ordered Jordan algebras”, Dokl. Akad. Nauk SSSR, 249:4 (1979),  789–792  mathnet  mathscinet  zmath
1977
36. Sh. A. Ayupov, “Homomorphisms of a class of rings and two-valued measures on Boolean algebras”, Funktsional. Anal. i Prilozhen., 11:3 (1977),  68–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:3 (1977), 217–219

2018
37. Sh. A. Ayupov, V. I. Chilin, R. N. Ganikhodzhaev, K. K. Muminov, A. Artikbaev, B. S. Zakirov, A. Alimov, K. K. Kudaybergenov, F. Mukhamedov, U. Bekboev, I. Rakhimov, “To the memory of Inomjon Gulomjonovich Ganiev”, Vladikavkaz. Mat. Zh., 20:1 (2018),  98–102  mathnet
1994
38. O. A. Oleinik, M. M. Lavrent'ev, V. A. Il'in, A. V. Bitsadze, T. A. Sarymsakov, M. S. Salakhitdinov, Sh. A. Alimov, Sh. A. Ayupov, “Tukhtamurad Dzhuraevich Dzhuraev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 49:5(299) (1994),  185–186  mathnet  mathscinet; Russian Math. Surveys, 49:5 (1994), 199–201  isi
1993
39. Sh. A. Alimov, Sh. A. Ayupov, A. V. Bitsadze, T. D. Dzhuraev, V. V. Il'in, M. M. Lavrent'ev, T. A. Sarymsakov, “Makhmud Salakhitdinovich Salakhitdinov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 48:6(294) (1993),  175–176  mathnet  mathscinet; Russian Math. Surveys, 48:6 (1993), 191–193  isi

Presentations in Math-Net.Ru
1. Ring isomorphisms of Murray—von Neumann algebras
Sh. A. Ayupov, K. K. Kudaybergenov
Functional analysis and its applications
September 24, 2020 09:00
2. 2-Локальные дифференцирования и 2-локальные автомофизмы на алгебрах фон Неймана и на $AW^\ast$-алгебрах
Sh. A. Ayupov
Functional analysis and its applications
November 15, 2018 10:30
3. Дифференцирования и локальные дифференцирования на операторных алгебрах и их не ассоциативных аналогах
Sh. A. Ayupov
Functional analysis and its applications
May 24, 2018 10:30
4. Derivation on operator algebras
Sh. A. Ayupov
Functional analysis and its applications
November 2, 2017 10:30
5. 2-Local derivations on matrix algebras and algebras of measurable operators
Sh. A. Ayupov
Functional analysis and its applications
March 30, 2017 10:30
6. Локальные дифференцирования на алгебрах измеримых операторов и коммутативность алгебр фон Неймана
Sh. A. Ayupov, K. K. Kudaybergenov
Functional analysis and its applications
September 15, 2016 10:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020